# SDR CALA9900398

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK AT UPPER END OF OUTBOARD BRACKET AT RT WING LEADING EDGE WHERE NR 5 L/E FLAP ACTUATOR MOUNTS.  THE FASTENERS AND SUPPORT BRACKET WERE REMOVED IAW SRM 51-20-2.  A NEW SUPPORT BRACKET WAS INSTALLED IAW SRM 51-10-1, PARAGRAPH 4 AND 51-10-2.
